# SDR JJBA20250402006

- Difficulty date: March 25, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM FOUND CRACKED AT FR 24, 25, 27, 28 AND CORRODED BTW FR 24-28. LH OMEGA BEAM BTW FR 24-29 REMOVED. CORROSION OUT OF LIMITS.LH OMEGA BEAM BTW FR 24-29 REMOVED AND REPLACED.
